Transfering saturation, the finite cover property, and stability

Journal of Symbolic Logic 64 (2):678-684 (1999)

Abstract

$\underline{\text{Saturation is} (\mu, \kappa)-\text{transferable in} T}$ if and only if there is an expansion T 1 of T with ∣ T 1 ∣ = ∣ T ∣ such that if M is a μ-saturated model of T 1 and ∣ M ∣ ≥ κ then the reduct M ∣ L(T) is κ-saturated. We characterize theories which are superstable without f.c.p., or without f.c.p. as, respectively those where saturation is (ℵ 0 , λ)- transferable or (κ (T), λ)-transferable for all λ. Further if for some $\mu \geq \mid T \mid, 2^\mu > \mu^+$ , stability is equivalent to for all μ ≥ ∣ T ∣, saturation is (μ, 2 μ )- transferable

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,855

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
24 (#478,888)

6 months
1 (#386,001)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

References found in this work

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.
Ultraproducts Which Are Not Saturated.H. Jerome Keisler - 1970 - Journal of Symbolic Logic 35 (4):585-585.

Add more references

Citations of this work

The Metamathematics of Random Graphs.John T. Baldwin - 2006 - Annals of Pure and Applied Logic 143 (1-3):20-28.

Add more citations

Similar books and articles

A Theorem on the Isomorphism Property.Renling Jin - 1992 - Journal of Symbolic Logic 57 (3):1011-1017.
Saturated Models of Peano Arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.
Accessible Categories, Saturation and Categoricity.Jiří Rosický - 1997 - Journal of Symbolic Logic 62 (3):891-901.
On Saturation for a Predicate.Saharon Shelah - 1981 - Notre Dame Journal of Formal Logic 22 (3):239-248.
Pseudo-Finite Homogeneity and Saturation.Jörg Flum & Martin Ziegler - 1999 - Journal of Symbolic Logic 64 (4):1689-1699.